Alert archive / Washington / River Flood Warnings in 2011
River Flood Warning 11, NWS Seattle, WA
NWS Seattle, WA issued this river flood warning at Jan 16, 2011, 2:11 AM PST for King County, Washington. It took effect at Jan 16, 2011, 4:26 AM PST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jan 16, 2011, 2:11 AM PST (10:11 UTC)
- In effect from
- Jan 16, 2011, 4:26 AM PST
- Expired
- Jan 16, 2011, 7:14 PM PST
- In force
- 15 hr
- Issued by
- NWS Seattle, WA
- Flood severity
- Minor
County King County, WA
The radar
The Seattle radar (KATX), 92 km from the middle of the area, began a volume at 10:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tolt River near Carnation (TOLW1).
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 12148500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
072 WGUS46 KSEW 161011 FLWSEW BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SEATTLE WA 211 AM PST SUN JAN 16 2011 ...THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WASHINGTON... SKYKOMISH RIVER NEAR GOLD BAR AFFECTING SNOHOMISH COUNTY. TOLT RIVER NEAR CARNATION AFFECTING KING COUNTY. SNOQUALMIE RIVER NEAR THE FALLS AFFECTING KING COUNTY. .FLOOD BULLETIN NO. 10 HEAVY RAIN OVER THE CENTRAL CASCADES WILL DRIVE THE SNOQUALMIE SKYKOMISH AND TOLT RIVERS ABOVE FLOOD STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA. && WAC061-161911- /O.NEW.KSEW.FL.W.0010.110116T1651Z-110118T1107Z/ /GLBW1.1.ER.110116T1651Z.110117T0000Z.110118T0207Z.NO/ 211 AM PST SUN JAN 16 2011 THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A * FLOOD WARNING FOR THE SKYKOMISH RIVER NEAR GOLD BAR * FROM THIS MORNING TO LATE MONDAY NIGHT. * AT 1:30 AM SUNDAY THE STAGE WAS 11.2 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE AROUND 9 AM SUNDAY AND CREST NEAR 16.9 FEET AROUND 4 PM SUNDAY. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EVENING. * IMPACT...AT 16.0 FEET...THE SKYKOMISH RIVER WILL CAUSE MINOR FLOODING OF LOW PASTURE LANDS AND SOME ROADS ALONG THE RIVER... INCLUDING BEN HOWARD ROAD...INDEX-GALENA RD AND TUALCO LOOP RD. A STAGE OF 16 FEET ON THE SKYKOMISH RIVER CORRESPONDS TO A PHASE 3 IN THE SNOHOMISH COUNTY FLOOD PROGRAM. $$ WAC033-161911- /O.NEW.KSEW.FL.W.0011.110116T1226Z-110117T1540Z/ /TOLW1.1.ER.110116T1226Z.110116T1800Z.110117T0640Z.NO/ 211 AM PST SUN JAN 16 2011 THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A * FLOOD WARNING FOR THE TOLT RIVER NEAR CARNATION * UNTIL MONDAY MORNING. * AT 1:30 AM SUNDAY THE FLOW WAS 3645 CFS. * FLOOD FLOW IS 4500 CFS. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD FLOW AROUND 4 AM SUNDAY AND CREST NEAR 6000 CFS AROUND 10 AM SUNDAY. THE RIVER WILL FALL BELOW FLOOD FLOW TONIGHT. * IMPACT...AT 4500 CFS...THE TOLT RIVER WILL FLOOD TOLT RIVER RD AND MANY DRIVEWAYS. SOME HOMES IN THE SAN SOUCI AREA COULD BE INACCESSIBLE DUE TO DEEP AND QUICK FLOOD WATERS. THIS RIVER LEVEL ON THE TOLT CORRESPONDS TO A PHASE 3 FLOOD IN THE KING COUNTY FLOOD SYSTEM. $$ WAC033-161911- /O.NEW.KSEW.FL.W.0012.110116T1453Z-110118T1711Z/ /SQUW1.2.ER.110116T1453Z.110117T0000Z.110118T0811Z.NO/ 211 AM PST SUN JAN 16 2011 THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A * FLOOD WARNING FOR THE SNOQUALMIE RIVER NEAR THE FALLS * FROM THIS MORNING TO TUESDAY MORNING. * AT 1:30 AM SUNDAY THE FLOW WAS 12800 CFS. * FLOOD FLOW IS 20000 CFS. * MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD FLOW AROUND 7 AM SUNDAY AND CREST NEAR 38000 CFS AROUND 4 PM SUNDAY. THE RIVER WILL FALL BELOW FLOOD FLOW EARLY TUESDAY MORNING. * IMPACT...AT 30000 CFS...THE SNOQUALMIE RIVER WILL CAUSE WIDESPREAD FLOODING OF PASTURE LANDS AND ROADS ALONG THE RIVER FROM THE TOWN OF SNOQUALMIE DOWNSTREAM THROUGH FALL CITY. ROADS THAT MAY BECOME FLOODED INCLUDE FALL CITY-CARNATION...TOLT HILL...AND NOVELTY FLATS ROADS. THIS RIVER LEVEL ON THE SNOQUALMIE CORRESPONDS ROUGHLY TO A PHASE 3 FLOOD IN THE KING COUNTY FLOOD SYSTEM. $$ BURKE WEATHER.GOV/SEATTLE
3 follow-up statements
839
WGUS86 KSEW 161124
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
324 AM PST SUN JAN 16 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WASHINGTON...
SNOQUALMIE RIVER NEAR CARNATION AFFECTING KING COUNTY.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WASHINGTON...
SKYKOMISH RIVER NEAR GOLD BAR AFFECTING SNOHOMISH COUNTY.
TOLT RIVER NEAR CARNATION AFFECTING KING COUNTY.
SNOQUALMIE RIVER NEAR THE FALLS AFFECTING KING COUNTY.
GREEN RIVER NEAR AUBURN AFFECTING KING COUNTY.
.FLOOD BULLETIN NO. 14
CENTRAL WEST REGION
HEAVY RAIN OVER THE CENTRAL CASCADES WILL CAUSE MINOR OR MODERATE
FLOODING ON AREA RIVERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER
RADIO OR OTHER LOCAL MEDIA.
&&
WAC061-161924-
/O.CON.KSEW.FL.W.0010.110116T1651Z-110118T1107Z/
/GLBW1.1.ER.110116T1651Z.110117T0000Z.110118T0207Z.NO/
324 AM PST SUN JAN 16 2011
THE FLOOD WARNING CONTINUES FOR
THE SKYKOMISH RIVER NEAR GOLD BAR
* FROM 9 AM SUNDAY UNTIL LATE MONDAY NIGHT.
* AT 2:30 AM SUNDAY THE STAGE WAS 11.6 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE AROUND 9 AM SUNDAY
AND CREST NEAR 16.9 FEET AROUND 4 PM SUNDAY. THE RIVER WILL FALL
BELOW FLOOD STAGE MONDAY EVENING.
* IMPACT...AT 16.0 FEET...THE SKYKOMISH RIVER WILL CAUSE MINOR
FLOODING OF LOW PASTURE LANDS AND SOME ROADS ALONG THE RIVER...
INCLUDING BEN HOWARD ROAD...INDEX-GALENA RD AND TUALCO LOOP RD. A
STAGE OF 16 FEET ON THE SKYKOMISH RIVER CORRESPONDS TO A PHASE 3 IN
THE SNOHOMISH COUNTY FLOOD PROGRAM.
$$
WAC033-161924-
/O.CON.KSEW.FL.W.0011.110116T1226Z-110117T1540Z/
/TOLW1.1.ER.110116T1226Z.110116T1800Z.110117T0640Z.NO/
324 AM PST SUN JAN 16 2011
THE FLOOD WARNING CONTINUES FOR
THE TOLT RIVER NEAR CARNATION
* FROM 4 AM SUNDAY UNTIL MONDAY MORNING.
* AT 3:00 AM SUNDAY THE FLOW WAS 3788 CFS.
* FLOOD FLOW IS 4500 CFS.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD FLOW AROUND 4 AM SUNDAY
AND CREST NEAR 5900 CFS AROUND 10 AM SUNDAY. THE RIVER WILL FALL
BELOW FLOOD FLOW TONIGHT.
* IMPACT...AT 4500 CFS...THE TOLT RIVER WILL FLOOD TOLT RIVER RD AND
MANY DRIVEWAYS. SOME HOMES IN THE SAN SOUCI AREA COULD BE
INACCESSIBLE DUE TO DEEP AND QUICK FLOOD WATERS. THIS RIVER LEVEL
ON THE TOLT CORRESPONDS TO A PHASE 3 FLOOD IN THE KING COUNTY FLOOD
SYSTEM.
$$
WAC033-161924-
/O.CON.KSEW.FL.W.0012.110116T1453Z-110118T1711Z/
/SQUW1.2.ER.110116T1453Z.110117T0000Z.110118T0811Z.NO/
324 AM PST SUN JAN 16 2011
THE FLOOD WARNING CONTINUES FOR
THE SNOQUALMIE RIVER NEAR THE FALLS
* FROM 7 AM SUNDAY UNTIL TUESDAY MORNING.
* AT 2:30 AM SUNDAY THE FLOW WAS 15104 CFS.
* FLOOD FLOW IS 20000 CFS.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD FLOW AROUND 7 AM SUNDAY
AND CREST NEAR 38000 CFS AROUND 4 PM SUNDAY. THE RIVER WILL FALL
BELOW FLOOD FLOW EARLY TUESDAY MORNING.
* IMPACT...AT 30000 CFS...THE SNOQUALMIE RIVER WILL CAUSE WIDESPREAD
FLOODING OF PASTURE LANDS AND ROADS ALONG THE RIVER FROM THE TOWN
OF SNOQUALMIE DOWNSTREAM THROUGH FALL CITY. ROADS THAT MAY BECOME
FLOODED INCLUDE FALL CITY-CARNATION...TOLT HILL...AND NOVELTY FLATS
ROADS. THIS RIVER LEVEL ON THE SNOQUALMIE CORRESPONDS ROUGHLY TO A
PHASE 3 FLOOD IN THE KING COUNTY FLOOD SYSTEM.
$$
WAC033-161924-
/O.EXT.KSEW.FL.W.0002.000000T0000Z-110119T0823Z/
/CRNW1.2.ER.110115T0238Z.110117T1200Z.110118T2323Z.NO/
324 AM PST SUN JAN 16 2011
...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE SNOQUALMIE RIVER NEAR CARNATION
* FROM 7 PM FRIDAY UNTIL LATE TUESDAY NIGHT.
* AT 2:30 AM SUNDAY THE STAGE WAS 52.1 FEET.
* FLOOD STAGE IS 54.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE AROUND 1 PM
SUNDAY AND CREST NEAR 57.5 FT AROUND 4 AM MONDAY.
* IMPACT...AT 56.0 FEET...THE SNOQUALMIE RIVER WILL CAUSE WIDESPREAD
FLOODING FROM FALL CITY DOWNSTREAM THROUGH CARNATION AND DUVALL...
INUNDATING MUCH OF THE FARM LAND AND NUMEROUS ROADS.
$$
WAC033-161923-
/O.CON.KSEW.FL.W.0013.110116T2241Z-000000T0000Z/
/AUBW1.1.ER.110116T2241Z.110118T0600Z.000000T0000Z.NO/
324 AM PST SUN JAN 16 2011
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE GREEN RIVER UPSTREAM OF AUBURN
* FROM 9 AM SUNDAY UNTIL FURTHER NOTICE.
* AT 2:45 AM SUNDAY THE STAGE WAS 59.6 FEET OR 6130 CFS.
* FLOOD STAGE IS 61.7 FEET OR 9000 CFS.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE AROUND 9 AM SUNDAY
AND CREST NEAR 62.5 FEET AROUND 10 PM MONDAY.
* IMPACT...AT 61.7 FEET...THE GREEN RIVER WILL FLOOD LOW AREAS OF THE
MIDDLE GREEN RIVER VALLEY WITH WATER OVER SE GREEN VALLEY RD. SOME
BACKWATER INUNDATION IS POSSIBLE IN LOWER MILL CREEK BASIN BETWEEN
AUBURN AND KENT. A STAGE OF 61.7 FEET ON THE GREEN RIVER
CORRESPONDS ROUGHLY TO A PHASE 3 FLOOD IN THE KING COUNTY FLOOD
SYSTEM.
$$
BURKE
WEATHER.GOV/SEATTLE555
WGUS86 KSEW 161931
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
1131 AM PST SUN JAN 16 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WASHINGTON...
SNOHOMISH RIVER NEAR MONROE AFFECTING SNOHOMISH COUNTY.
SNOHOMISH RIVER AT SNOHOMISH AFFECTING SNOHOMISH COUNTY.
TOLT RIVER NEAR CARNATION AFFECTING KING COUNTY.
SNOQUALMIE RIVER NEAR THE FALLS AFFECTING KING COUNTY.
SNOQUALMIE RIVER NEAR CARNATION AFFECTING KING COUNTY.
GREEN RIVER NEAR AUBURN AFFECTING KING COUNTY.
.FLOOD BULLETIN NO. 22
CENTRAL WEST REGION
RAIN WILL CONTINUE TODAY AND TOMORROW BUT WILL BE GRADUALLY
DECREASING IN INTENSITY. MOST RIVES ARE CONTINUING TO RISE THROUGH
THIS EVENING OR TONIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER
RADIO OR OTHER LOCAL MEDIA.
&&
WAC061-170331-
/O.EXT.KSEW.FL.W.0017.110116T2239Z-110119T0738Z/
/MROW1.3.ER.110116T2239Z.110117T1200Z.110118T2238Z.NO/
1131 AM PST SUN JAN 16 2011
...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE SNOHOMISH RIVER NEAR MONROE
* FROM 3 PM SUNDAY UNTIL TUESDAY EVENING.
* AT 10:30 AM SUNDAY THE STAGE WAS 12.5 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE AROUND 3 PM SUNDAY
AND CREST NEAR 18.0 FEET AROUND 4 AM MONDAY. THE RIVER WILL FALL
BELOW FLOOD STAGE TUESDAY EARLY AFTERNOON.
* IMPACT...AT 17.0 FEET...THE SNOHOMISH RIVER WILL CAUSE MAJOR
FLOODING...INUNDATING FARM LAND...ROADS...AND SOME RESIDENTIAL
AREAS. LEVEES WILL LIKELY SUFFER DAMAGE. FLOODING WILL OCCUR ALL
ALONG THE RIVER INCLUDING HEADWATERS...TRIBUTARIES...AND OTHER
STREAMS WITHIN AND NEAR THE SNOHOMISH RIVER BASIN. A STAGE OF 17
FEET AT THIS LOCATION CORRESPONDS TO PHASE 2 IN THE SNOHOMISH
COUNTY FLOOD WARNING SYSTEM.
$$
WAC061-170331-
/O.EXT.KSEW.FL.W.0018.110116T2320Z-110119T2323Z/
/SNAW1.3.ER.110116T2320Z.110117T1200Z.110119T1423Z.NO/
1131 AM PST SUN JAN 16 2011
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
THE SNOHOMISH RIVER AT SNOHOMISH
* FROM 3 PM SUNDAY UNTIL WEDNESDAY AFTERNOON.
* AT 10:30 AM SUNDAY THE STAGE WAS 22.7 FEET.
* FLOOD STAGE IS 25.0 FEET.
* MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE AROUND 3 PM SUNDAY
AND CREST NEAR 29.8 FEET AROUND 4 AM MONDAY. THE RIVER WILL FALL
BELOW FLOOD STAGE WEDNESDAY MORNING.
* IMPACT...AT 29.0 FEET...THE SNOHOMISH RIVER WILL FLOOD LOW FARM
LANDS AND SEVERAL ROADS...INCLUDING RIVERVIEW RD AND THE
SNOHOMISH-MONROE HIGHWAY. HIDE TIDAL LEVELS COULD WORSEN FLOODING
ON THE LOWER DELTA AND EBEY ISLAND. FLOODING WILL OCCUR ALL ALONG
THE RIVER INCLUDING HEADWATERS...TRIBUTARIES...AND OTHER STREAMS
WITHIN AND NEAR THE SNOHOMISH RIVER BASIN. A STAGE OF 29 FEET ON
THE SNOHOMISH RIVER CORRESPONDS TO A PHASE 3 IN THE SNOHOMISH
COUNTY FLOOD PROGRAM.
$$
WAC033-170331-
/O.EXT.KSEW.FL.W.0011.000000T0000Z-110117T1053Z/
/TOLW1.1.ER.110116T1827Z.110117T0000Z.110117T0153Z.NO/
1131 AM PST SUN JAN 16 2011
THE FLOOD WARNING CONTINUES FOR
THE TOLT RIVER NEAR CARNATION
* UNTIL LATE TONIGHT.
* AT 11:15 AM SUNDAY THE FLOW WAS 4660 CFS.
* FLOOD FLOW IS 4500 CFS.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 4750 CFS
AROUND 4 PM SUNDAY. THE RIVER WILL FALL BELOW FLOOD FLOW THIS
EVENING.
* IMPACT...AT 4500 CFS...THE TOLT RIVER WILL FLOOD TOLT RIVER RD AND
MANY DRIVEWAYS. SOME HOMES IN THE SAN SOUCI AREA COULD BE
INACCESSIBLE DUE TO DEEP AND QUICK FLOOD WATERS. THIS RIVER LEVEL
ON THE TOLT CORRESPONDS TO A PHASE 3 FLOOD IN THE KING COUNTY FLOOD
SYSTEM.
$$
WAC033-170330-
/O.EXT.KSEW.FL.W.0012.000000T0000Z-110118T1525Z/
/SQUW1.2.ER.110116T1308Z.110117T0000Z.110118T0625Z.NO/
1131 AM PST SUN JAN 16 2011
THE FLOOD WARNING CONTINUES FOR
THE SNOQUALMIE RIVER NEAR THE FALLS
* UNTIL TUESDAY MORNING.
* AT 10:30 AM SUNDAY THE FLOW WAS 26905 CFS.
* FLOOD FLOW IS 20000 CFS.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 36200 CFS
AROUND 4 PM SUNDAY. THE RIVER WILL FALL BELOW FLOOD FLOW MONDAY
NIGHT.
* IMPACT...AT 30000 CFS...THE SNOQUALMIE RIVER WILL CAUSE WIDESPREAD
FLOODING OF PASTURE LANDS AND ROADS ALONG THE RIVER FROM THE TOWN
OF SNOQUALMIE DOWNSTREAM THROUGH FALL CITY. ROADS THAT MAY BECOME
FLOODED INCLUDE FALL CITY-CARNATION...TOLT HILL...AND NOVELTY FLATS
ROADS. THIS RIVER LEVEL ON THE SNOQUALMIE CORRESPONDS ROUGHLY TO A
PHASE 3 FLOOD IN THE KING COUNTY FLOOD SYSTEM.
$$
WAC033-170330-
/O.EXT.KSEW.FL.W.0002.000000T0000Z-110119T0813Z/
/CRNW1.2.ER.110115T0238Z.110117T1800Z.110118T2313Z.NO/
1131 AM PST SUN JAN 16 2011
THE FLOOD WARNING CONTINUES FOR
THE SNOQUALMIE RIVER NEAR CARNATION
* UNTIL LATE TUESDAY NIGHT.
* AT 10:30 AM SUNDAY THE STAGE WAS 54.3 FEET.
* FLOOD STAGE IS 54.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 57.8 FEET
AROUND 10 AM MONDAY. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY
AFTERNOON.
* IMPACT...AT 56.0 FEET...THE SNOQUALMIE RIVER WILL CAUSE WIDESPREAD
FLOODING FROM FALL CITY DOWNSTREAM THROUGH CARNATION AND DUVALL...
INUNDATING MUCH OF THE FARM LAND AND NUMEROUS ROADS.
$$
WAC033-170330-
/O.EXT.KSEW.FL.W.0013.110117T1044Z-110119T0510Z/
/AUBW1.1.ER.110117T1044Z.110117T1800Z.110118T2010Z.NO/
1131 AM PST SUN JAN 16 2011
...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE GREEN RIVER UPSTREAM OF AUBURN
* FROM 3 AM MONDAY UNTIL TUESDAY EVENING.
* AT 10:45 AM SUNDAY THE STAGE WAS 61.2 FEET OR 8370 CFS.
* FLOOD STAGE IS 62.7 FEET OR 9000 CFS.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE AROUND 3 AM MONDAY
AND CREST NEAR 61.8 FEET AROUND 10 AM MONDAY. THE RIVER WILL FALL
BELOW FLOOD STAGE TUESDAY EARLY AFTERNOON.
* IMPACT...AT 61.7 FEET...THE GREEN RIVER WILL FLOOD LOW AREAS OF THE
MIDDLE GREEN RIVER VALLEY WITH WATER OVER SE GREEN VALLEY RD. SOME
BACKWATER INUNDATION IS POSSIBLE IN LOWER MILL CREEK BASIN BETWEEN
AUBURN AND KENT. A STAGE OF 61.7 FEET ON THE GREEN RIVER
CORRESPONDS ROUGHLY TO A PHASE 3 FLOOD IN THE KING COUNTY FLOOD
SYSTEM.
$$
JBB
WEATHER.GOV/SEATTLE874
WGUS86 KSEW 170314
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
714 PM PST SUN JAN 16 2011
...THE FLOOD WARNING HAS ENDED FOR THE FOLLOWING RIVERS IN
WASHINGTON...
TOLT RIVER NEAR CARNATION AFFECTING KING COUNTY.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WASHINGTON...
GREEN RIVER NEAR AUBURN AFFECTING KING COUNTY.
SKYKOMISH RIVER NEAR GOLD BAR AFFECTING SNOHOMISH COUNTY.
SNOHOMISH RIVER NEAR MONROE AFFECTING SNOHOMISH COUNTY.
SNOHOMISH RIVER AT SNOHOMISH AFFECTING SNOHOMISH COUNTY.
SNOQUALMIE RIVER NEAR THE FALLS AFFECTING KING COUNTY.
SNOQUALMIE RIVER NEAR CARNATION AFFECTING KING COUNTY.
.FLOOD BULLETIN NO. 32
CENTRAL WEST REGION
HEAVY RAIN ENDED TODAY OVER THE SNOHOMISH DRAINAGE. THE SNOQUALMIE
RIVER SYSTEM REMAINS ABOVE FLOOD STAGE AND LOWER REACHES OF THE
RIVER HAVE NOT YET CRESTED. THE SKYKOMISH AT GOLD BAR HAS CRESTED
AND IS FALLING. THE TOLT RIVER HAS FALLEN BELOW FLOOD STAGE AND
WILL CONTINUE TO FALL. THE GREEN RIVER WILL CONTINUE TO HAVE MINOR
FLOODING ABOVE AUBURN FOR SEVERAL DAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER
RADIO OR OTHER LOCAL MEDIA.
&&
WAC061-171114-
/O.CON.KSEW.FL.W.0010.000000T0000Z-110118T1048Z/
/GLBW1.2.ER.110116T1552Z.110117T0100Z.110118T0148Z.NO/
714 PM PST SUN JAN 16 2011
THE FLOOD WARNING CONTINUES FOR
THE SKYKOMISH RIVER NEAR GOLD BAR
* UNTIL LATE MONDAY NIGHT.
* AT 6:00 PM SUNDAY THE STAGE WAS 17.6 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER CRESTED AT 17.8 FEET AT 5 PM SUNDAY AND WILL
CONTINUE TO FALL TO BELOW FLOOD STAGE MONDAY EVENING.
* IMPACT...AT 17.0 FEET...THE SKYKOMISH RIVER WILL CAUSE FLOODING FROM
NEAR INDEX DOWNSTREAM THROUGH SULTAN TO THE SNOQUALMIE. FLOOD
WATERS WILL COVER NUMEROUS ROADS...INCLUDING BEN HOWARD RD...
INDEX-GALENA RD AND TUALCO LOOP RD. FLOODING IN THE TOWN OF SULTAN
WILL BEGIN. A STAGE OF 17 FEET ON THE SKYKOMISH RIVER CORRESPONDS
TO A PHASE 3 IN THE SNOHOMISH COUNTY FLOOD PROGRAM.
$$
WAC061-171114-
/O.CON.KSEW.FL.W.0017.000000T0000Z-110119T0738Z/
/MROW1.3.ER.110117T0046Z.110117T1200Z.110118T2238Z.NO/
714 PM PST SUN JAN 16 2011
THE FLOOD WARNING CONTINUES FOR
THE SNOHOMISH RIVER NEAR MONROE
* UNTIL TUESDAY EVENING.
* AT 6:30 PM SUNDAY THE STAGE WAS 15.5 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 18.0 FEET
AROUND 6 AM MONDAY. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
TUESDAY AFTERNOON.
* IMPACT...AT 17.0 FEET...THE SNOHOMISH RIVER WILL CAUSE MAJOR
FLOODING...INUNDATING FARM LAND...ROADS...AND SOME RESIDENTIAL
AREAS. LEVEES WILL LIKELY SUFFER DAMAGE. FLOODING WILL OCCUR ALL
ALONG THE RIVER INCLUDING HEADWATERS...TRIBUTARIES...AND OTHER
STREAMS WITHIN AND NEAR THE SNOHOMISH RIVER BASIN. A STAGE OF 17
FEET AT THIS LOCATION CORRESPONDS TO PHASE 2 IN THE SNOHOMISH
COUNTY FLOOD WARNING SYSTEM.
$$
WAC061-171114-
/O.CON.KSEW.FL.W.0018.000000T0000Z-110119T2323Z/
/SNAW1.3.ER.110116T2306Z.110117T1200Z.110119T1423Z.NO/
714 PM PST SUN JAN 16 2011
THE FLOOD WARNING CONTINUES FOR
THE SNOHOMISH RIVER AT SNOHOMISH
* UNTIL WEDNESDAY AFTERNOON.
* AT 6:30 PM SUNDAY THE STAGE WAS 25.8 FEET.
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 29.8 FEET
AROUND 6 AM MONDAY. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY
MORNING.
* IMPACT...AT 29.0 FEET...THE SNOHOMISH RIVER WILL FLOOD LOW FARM
LANDS AND SEVERAL ROADS...INCLUDING RIVERVIEW RD AND THE
SNOHOMISH-MONROE HIGHWAY. HIDE TIDAL LEVELS COULD WORSEN FLOODING
ON THE LOWER DELTA AND EBEY ISLAND. FLOODING WILL OCCUR ALL ALONG
THE RIVER INCLUDING HEADWATERS...TRIBUTARIES...AND OTHER STREAMS
WITHIN AND NEAR THE SNOHOMISH RIVER BASIN. A STAGE OF 29 FEET ON
THE SNOHOMISH RIVER CORRESPONDS TO A PHASE 3 IN THE SNOHOMISH
COUNTY FLOOD PROGRAM.
$$
WAC033-170344-
/O.CAN.KSEW.FL.W.0011.000000T0000Z-110117T1053Z/
/TOLW1.1.ER.110116T1827Z.110116T2115Z.110116T2336Z.NO/
714 PM PST SUN JAN 16 2011
THE FLOOD WARNING HAS ENDED FOR
THE TOLT RIVER NEAR CARNATION
* AT 6:15 PM SUNDAY THE FLOW WAS 3771 CFS.
* FLOOD FLOW IS 4500 CFS.
* FELL BELOW FLOOD FLOW LATE THIS AFTERNOON.
* FORECAST...THE RIVER FELL BELOW FLOOD STAGE 3:36 PM SUNDAY AND
WILL CONTINUE TO FALL.
* IMPACT...AT 2500 CFS...THE TOLT RIVER WILL SPILL OVER ITS BANKS WITH
WATER OVER TOLT RIVER RD AND SOME DRIVEWAYS IN THE SAN SOUCI AREA.
THIS RIVER LEVEL ON THE TOLT CORRESPONDS TO A PHASE 2 FLOOD IN THE
KING COUNTY FLOOD SYSTEM.
$$
WAC033-171113-
/O.CON.KSEW.FL.W.0012.000000T0000Z-110118T1525Z/
/SQUW1.2.ER.110116T1308Z.110117T0230Z.110118T0625Z.NO/
714 PM PST SUN JAN 16 2011
THE FLOOD WARNING CONTINUES FOR
THE SNOQUALMIE RIVER NEAR THE FALLS
* UNTIL TUESDAY MORNING.
* AT 6:30 PM SUNDAY THE FLOW WAS 37650 CFS.
* FLOOD FLOW IS 20000 CFS.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO BELOW
FLOOD FLOW MONDAY NIGHT.
* IMPACT...AT 30000 CFS...THE SNOQUALMIE RIVER WILL CAUSE WIDESPREAD
FLOODING OF PASTURE LANDS AND ROADS ALONG THE RIVER FROM THE TOWN
OF SNOQUALMIE DOWNSTREAM THROUGH FALL CITY. ROADS THAT MAY BECOME
FLOODED INCLUDE FALL CITY-CARNATION...TOLT HILL...AND NOVELTY FLATS
ROADS. THIS RIVER LEVEL ON THE SNOQUALMIE CORRESPONDS ROUGHLY TO A
PHASE 3 FLOOD IN THE KING COUNTY FLOOD SYSTEM.
$$
WAC033-171113-
/O.CON.KSEW.FL.W.0002.000000T0000Z-110119T0813Z/
/CRNW1.2.ER.110115T0238Z.110117T1800Z.110118T2313Z.NO/
714 PM PST SUN JAN 16 2011
THE FLOOD WARNING CONTINUES FOR
THE SNOQUALMIE RIVER NEAR CARNATION
* UNTIL LATE TUESDAY NIGHT.
* AT 6:30 PM SUNDAY THE STAGE WAS 56.6 FEET.
* FLOOD STAGE IS 54.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 57.8 FEET
AROUND 10 AM MONDAY. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY
AFTERNOON.
* IMPACT...AT 56.0 FEET...THE SNOQUALMIE RIVER WILL CAUSE WIDESPREAD
FLOODING FROM FALL CITY DOWNSTREAM THROUGH CARNATION AND DUVALL...
INUNDATING MUCH OF THE FARM LAND AND NUMEROUS ROADS.
$$
WAC033-171113-
/O.EXT.KSEW.FL.W.0013.000000T0000Z-000000T0000Z/
/AUBW1.1.ER.110117T0000Z.110117T1800Z.000000T0000Z.NO/
714 PM PST SUN JAN 16 2011
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE GREEN RIVER UPSTREAM OF AUBURN
* UNTIL FURTHER NOTICE.
* AT 6:45 PM SUNDAY THE STAGE WAS 61.8 FEET OR 9295 CFS.
* FLOOD STAGE IS 61.7 FEET OR 9000 CFS.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 62.2 FEET
AROUND 10 AM MONDAY.
* IMPACT...AT 61.7 FEET...THE GREEN RIVER WILL FLOOD LOW AREAS OF THE
MIDDLE GREEN RIVER VALLEY WITH WATER OVER SE GREEN VALLEY RD. SOME
BACKWATER INUNDATION IS POSSIBLE IN LOWER MILL CREEK BASIN BETWEEN
AUBURN AND KENT. A STAGE OF 61.7 FEET ON THE GREEN RIVER
CORRESPONDS ROUGHLY TO A PHASE 3 FLOOD IN THE KING COUNTY FLOOD
SYSTEM.
$$
BURKE
WEATHER.GOV/SEATTLEWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this river flood warning went out at Jan 15, 8:45 PM PST, 5 hours 26 minutes earlier.
Area forecast discussion, Jan 15, 8:45 PM PST, 5 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SEATTLE WA 845 PM PST SAT JAN 15 2011 .SYNOPSIS...A STRONG WET FRONTAL SYSTEM WILL BRING RAIN TO WESTERN WASHINGTON THROUGH SUNDAY. HEAVY RAIN WILL FALL IN THE MOUNTAINS AND THERE IS A RISK OF FLOODING ON MANY WESTERN WASHINGTON RIVERS. PLEASE STAY TUNED TO RIVER FORECASTS AND WARNINGS. THE SNOW LEVEL WILL DROP BACK DOWN TO PASS LEVEL ON MONDAY. A WEAK RIDGE WILL BUILD WEDNESDAY AND THURSDAY. && .SHORT TERM...THE LEADING EDGE OF A WARM FRONTAL SYSTEM PUSHED INTO WESTERN WASHINGTON THIS EVENING. THE WET SNOW AT STEVENS PASS THIS EVENING WILL QUICKLY TURN TO RAIN AND THE SNOW LEVEL WILL RISE...TO AS HIGH AS 8000 FEET ON MT RAINIER WHERE PARADISE HAS ALREADY RECEIVED 0.8 INCHES ENDING AT 6PM...1 INCH AT THE WHITE RIVER RS...AND 1.3 AT CRYSTAL MOUNTAIN NWAC STATION. AMOUNTS IN THE OLYMPICS HAVE BEEN AS HIGH AS 0.8 AT HUMPTULIPS. THERE HAVE BEEN A FEW LIGHTNING STRIKES UP BY VANCOUVER ISLAND...POSSIBLY DUE TO SLANTWISE INSTABILITY. I DO NOT THINK THERE WILL BE MORE THAN A STRIKE OR TWO NEAR THE NORTH COAST AND DO NOT EXPECT TO UPDATE THE FCST FOR THAT. THE PRESSURE GRADIENTS ARE INCREASING AS THE SLP HAS BEEN FALLING RAPIDLY OVER NW WA THIS EVENING. PRES HAS ALSO BEEN FALLING NEAR THE CHARLOTTES WHERE THE PARENT LOW WILL TRACK OVERNIGHT. THERE IS LIKELY TO BE SOME MESOSCALE ENHANCEMENT TO THE WINDS...IT SHOULD BE WINDY AT TIMES IN THE PUGET SOUND AND HOOD CANAL AREA...UP INTO ADMIRALTY INLET...AND IT WILL BE WINDY ON THE COAST. PDX-BLI GRADIENT WILL RISE TO ARND +8MB AND STAY THERE THRU SUN NITE. LATER SHIFTS MAY HAVE TO CONSIDER THE GRADIENT REMAINING RATHER BLUSTERY INTO MONDAY. THE PREVIOUS FNTL SYS GAVE WINDY AREAS FROM NORTH SEATTLE TO EVERETT FRI EVENING...THAT OCCURRED AS THE DOWNSLOPE CLEARING OCCURRED FRIDAY AFTERNOON IN THE LEE OF THE OLYMPICS...AND IT IS POSSIBLE AS WINDS MIX DOWN AGAIN FOLLOWING THIS SHORTWAVE THAT WINDS WILL BE STRONG ENOUGH FOR A WIND ADVISORY FOR THE METRO AREA SUN OR SUN NITE. IT WILL BE WARM WET AND WINDY IN THE MOUNTAINS...THE FCST HAS 40 MPH WITH GUSTS TO 70 MPH ON THE RIDGES...AND THE WORST OF THAT SHOULD PEAK AROUND DAYBREAK SUNDAY. THE WARMEST WETTEST PTN OF THE FNTL SYS WILL BE OVER OREGON BY SUNDAY EVENING...BUT RAINFALL AMOUNTS WILL TAPER OFF ONLY SLOWLY LATE SUN EVENING. THE QPF RAINFALL WAS UPDATED FOR HEAVIER PRECIP INTO SUNDAY EVENING. SEE THE HYDRO DISCUSSION BELOW. 19 .LONG TERM...A MORE ORGANIZED FNTL WILL PROBABLY NOT OCCUR LATER ON TUESDAY IF THE 00Z RUNS ARE CORRECT. THE PREVIOUS RUNS HAD SFC LOW DEVELOPMENT AND THE 18Z NAM HAD A 1010MB LOW OVER SEATTLE TUE EVENING WITH THE OTH-SEA GRADIENT +11MB...THIS HAS NOT CARRIED OVER INTO THE 00Z RUN WHICH HAS LITTLE DEVELOPMENT AT ALL AND THE OTH-SEA GRADIENT +2MB...WHAT A DIFFERENCE. IT IS LIKELY TO BE DRY MIDWEEK...THEN LATER THU OR FRI A WARM FRONT WILL PROBABLY REACH THE AREA. NO CHANGE TO THE FCSTS FOR NEXT WEEK MUCH MORE CONCERNED WITH THE SHORT TERM FOR NOW. POPS PROBABLY DO NOT NEED TO BE HIGHER FOR PM TUE AS I HAD SAID IN THE PREVIOUS DISCUSSION. A WARM FRONT ARRIVES LATER IN THE WEEK. 19 && .HYDROLOGY...RIVER FLOOD WARNINGS WILL BE ISSUED THROUGH THE NIGHT AND A FLOOD WATCH REMAINS IN EFFECT FOR ALL COUNTIES IN THE FORECAST AREA EXCEPT SAN JUAN AND ISLAND COUNTIES. A VERY WET FRONTAL SYSTEM WILL BE OVER WRN WA TNGT AND SUNDAY. THE HEAVIEST RAIN WILL BE SOUTH OVER OREGON BY MONDAY...BUT SUNDAY EVENING IS LIKELY TO BE WETTER AND FORECASTS WERE ALREADY ADJUSTED TO ACCOUNT FOR THE WETTER 18Z GLOBAL MODELS. THE FRONT IS TAPPED INTO TROPICAL MOISTURE FROM THE CENTRAL PACIFIC...AND WILL BE ACCOMPANIED BY STRONG WESTERLY FLOW ALOFT AND AN UNUSUALLY HIGH FREEZING LEVEL. CURRENT RAINFALL WILL BRING A NUMBER OF RIVERS ABOVE FLOOD STAGE. THE PROFILER AND SATELLITE PRECIP ESTIMATES CONFIRM AN ATMOSPHERIC RIVER OF HIGH PRECIPITABLE WATER. ONE OF THE MOST IMPORTANT THINGS IS THE ANTECEDENT CONDITIONS WITH THE RIVERS ALREADY RUNNING HIGH. THERE IS A POTENTIAL FOR MINOR TO MODERATE FLOODING ON MOST MAIN STEM RIVERS IN WESTERN WASHINGTON. ON THE SECTION OF THE MIDDLE GREEN RIVER BASIN THAT IS NOT PROTECTED BY LEVEES...THE RURAL PORTION OF THE RIVER UPSTREAM FROM AUBURN TO HOWARD HANSON DAM...THERE IS A THREAT OF MINOR FLOODING SUNDAY NIGHT INTO MONDAY. MINOR FLOODING HAS OCCURRED IN THE MIDDLE SECTION OF THE GREEN RIVER BASIN IN RECENT EVENTS. THIS IS NOT UNUSUAL. WE ARE NOT EXPECTING ANY FLOODING ON THE LOWER PORTION OF THE GREEN RIVER BASIN AFFECTING URBAN AREAS BELOW THE AUBURN GAUGE. IN ADDITION THE HEAVY RAIN THIS WEEKEND COMBINED WITH SATURATED SOILS WILL PROBABLY RESULT IN MORE LANDSLIDES...AND WE WILL REFRESH THE SPECIAL WEATHER STATEMENT ABOUT THAT OVERNIGHT. THE RIVERS WILL RECEDE STARTING AROUND MONDAY NIGHT OR TUESDAY. 19 && .AVALANCHE...THE NEXT WARM FRONT SYSTEM SHOULD MOVE ACROSS THE OLYMPICS AND CASCADES STARTING SATURDAY AFTERNOON AND THROUGH SUNDAY. THIS SHOULD CAUSE STRONG SOUTHWEST TO WEST WINDS AND MOSTLY HEAVY RAIN WITH WARMER TEMPERATURES ESPECIALLY NEAR AND WEST OF THE CASCADE CREST. THE RAIN SHOULD CAUSE FURTHER LOADING AND WEAKENING OF LAYERS IN THE UPPER SNOW PACK. THIS SHOULD CAUSE A PERIOD OF NATURAL OR TRIGGERED WET LOOSE OR WET SLAB AVALANCHES. INITIALLY SHALLOW AVALANCHES MAY TRIGGER OR ENTRAIN SNOW AND CAUSE LARGER AVALANCHES TO DEEPER LAYERS. BACK COUNTRY TRAVEL IN AVALANCHE TERRAIN IS NOT RECOMMENDED SATURDAY NIGHT AND SUNDAY. AN AVALANCHE WARNING IS IN EFFECT FOR SATURDAY NIGHT AND SUNDAY. PLEASE VISIT NWAC.US FOR DETAILS. FERBER &&
The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 15, 8:04 PM PST | Areal Flood Warning | SEW | Grays Harbor, Lewis, Mason, Thurston | 18 hr |
| Jan 15, 8:38 PM PST | River Flood Warning | SEW | Pierce | 22 hr |
| Jan 15, 8:38 PM PST | River Flood Warning | SEW | Pierce | 39 hr |
| Jan 15, 8:38 PM PST | River Flood Warning | SEW | Lewis, Pierce | 28 hr |
| Jan 15, 8:38 PM PST | River Flood Warning | SEW | Thurston | 22 hr |
| Jan 15, 8:38 PM PST | River Flood Warning | SEW | Lewis | 28 hr |
| Jan 15, 8:38 PM PST | River Flood Warning | SEW | Lewis | 3 days |
| Jan 15, 8:38 PM PST | River Flood Warning | SEW | Lewis | 3 hr |
| Jan 16, 2:11 AM PST | River Flood Warning | SEW | Snohomish | 50 hr |
| Jan 16, 2:11 AM PST | River Flood Warning | SEW | King | 55 hr |
| Jan 16, 3:05 AM PST | Small Craft Advisory | SEW | 6 hr | |
| Jan 16, 3:16 AM PST | River Flood Warning | SEW | King | 6 days |
| Jan 16, 6:15 AM PST | River Flood Warning | SEW | Snohomish | 15 hr |
| Jan 16, 6:15 AM PST | River Flood Warning | SEW | Snohomish | 15 hr |
| Jan 16, 6:15 AM PST | River Flood Warning | SEW | Snohomish | 15 hr |
| Jan 16, 6:15 AM PST | River Flood Warning | SEW | Snohomish | 69 hr |
| Jan 16, 6:15 AM PST | River Flood Warning | SEW | Snohomish | 3 days |
| Jan 16, 6:23 AM PST | Areal Flood Warning | SEW | Snohomish | 12 hr |
| Jan 16, 9:39 AM PST | River Flood Warning | SEW | Lewis | 20 hr |
| Jan 16, 11:00 AM PST | River Flood Warning | SEW | Grays Harbor | 24 hr |
| Jan 16, 12:05 PM PST | River Flood Warning | SEW | Skagit | 33 hr |
| Jan 16, 12:05 PM PST | River Flood Warning | SEW | Lewis, Thurston | 24 hr |
Nearby
River Flood Warnings in Washington, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.